# SDR UIEA2018052100923

- Difficulty date: May 18, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,813 hours, 16,047 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 654T003524
- Condition: Not Reported
- Location: Apu Oil Sys
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER LANDING.  REMOVED AND REPLACED SCAVENGE FILTER IAW AMM 49-27-03 OPS AND LEAK CHECKED GOOD.
